English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Existence of metrics maximizing the first eigenvalue on non-orientable surfaces

MPS-Authors
/persons/resource/persons235783

Matthiesen,  Henrik
Max Planck Institute for Mathematics, Max Planck Society;

/persons/resource/persons236214

Siffert,  Anna
Max Planck Institute for Mathematics, Max Planck Society;

External Resource

https://doi.org/10.4171/JST/372
(Publisher version)

Fulltext (restricted access)
There are currently no full texts shared for your IP range.
Supplementary Material (public)
There is no public supplementary material available
Citation

Matthiesen, H., & Siffert, A. (2021). Existence of metrics maximizing the first eigenvalue on non-orientable surfaces. Journal of spectral theory, 11(3), 1279-1296. doi:10.4171/JST/372.


Cite as: https://hdl.handle.net/21.11116/0000-0009-70AF-4
Abstract
There is no abstract available